Skip to Main Content
Skip Nav Destination

Infinite infrared regularization and a state space for the Heisenberg algebra

J. Math. Phys. 43, 243–259 (2002)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Edward Kissin
  • Victor S. Shulman
European Journal of Mathematics (2023) 9 (3)
  • Edward Kissin
  • Victor S. Shulman
Integral Equations and Operator Theory 87, 81 (2017)
  • Edward Kissin
  • Victor S. Shulman
Journal of Functional Analysis 269, 2564 (2015)
Close Modal

or Create an Account

Close Modal
Close Modal